# SDR HALA96109

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT 108 - RIGHT ENGINE REVERSE UN-LOCK LIGHT CAME ON AFTER GEAR RETRACTION.  RETURNED TO HNL FOR LANDING.  LIGHT WENT OUT AFTER LANDING.  PLACARD NR 2 REVERSE INOP.  LOCKED OUT REVERSER AND DMI NR 98226 ISSUED.  ITEM ENTERED ON 1414.  (M)
